Medique Medi-First Aspirin Pain Relief
Manufacturer: Medique 81133
Aspirin tablets. Easy-to-swallow coated tablets relieve pain, inflammation, and fever. Each tablet contains 325mg aspirin; no sugar, salt, lactose, or caffeine. Two tablets per packet, 100 or 250 packets per dispenser pack.Extra-strength pain relief tablets. For relief of symptoms associated with headaches, menstrual cramps, muscular aches and pains, and fever. Each tablet contains 162mg aspirin, 110mg acetaminophen, 152mg salicyamide, and 32.4mg caffeine. Two tablets per packet, 50 or 250 packets per dispenser pack.Tri-buffered aspirin tablets. Similar to regular aspirin yet gentle on the stomach. Each tablet contains 325mg aspirin buffered with magnesium oxide. Two tablets per packet, 50 or 250 packets per dispenser pack.
|Acetaminophen 110 mg; Aspirin 162 mg; Salicylamide 152 mg; Caffeine 32.4 mg|
|Film coated tablet|
We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.
Your feedback has been submitted. Fisher Scientific is always working to improve our content for you. We appreciate your feedback.Ok